To read the full version of this content please select one of the options below:

Durable Inequality

Mike O’Brien (Massey University, New Zealand)

International Journal of Social Economics

ISSN: 0306-8293

Article publication date: 1 April 2000

Keywords

Citation

O’Brien, M. (2000), "Durable Inequality", International Journal of Social Economics, Vol. 27 No. 4, pp. 308-314. https://doi.org/10.1108/ijse.2000.27.4.308.2

Publisher

:

Emerald Group Publishing Limited

Copyright © 2000, MCB UP Limited